# SDR SWIA202265395

- Difficulty date: January 13, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 44,406 hours, 38,428 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Nicked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS NICKS/SCRATCHES ABOVE CARGO DOOR CUTOUT ON EXTERIOR FUSELAGE SKIN BETWEEN FS 574 AND FS 621.     (C-CHECK RO 4/20/2022)    REPAIRED EXTERNAL FUSELAGE SKIN ABOVE CARGO DOOR CUTOUT BETWEEN FS574 & FS621 IAW MHIRJ REO 601R-53-61-7812 REV-- DATED 2022-02-21.COMPLETED SKY CARD 51-900-1003-SKY ATTACHED, COMPLETED M-337 ATTACHED , NO WEIGHT CHANGE. REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
